MathSciNet Relay Station
MathSciNet bibliographic data
MR585182 (81k:22008) 22E41 (22E40)
Borel, A. Stable and $L\sp{2}$-cohomology of arithmetic groups. Bull. Amer. Math. Soc. (N.S.) 3 (1980), no. 3, 1025–1027.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement